# SDR SWAA2023031301833

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H AFT BULKHEAD TO SIDEWALL SUPPORT/FWD CARGO BAY AT BS 500D RBL 34 RBL 37 RBL 41 BL 44 RBL 47 RBL 50 RBL 53<[01] VERIFIED APPLICABILITY SRM 53-30-08-0I-1 FOR IDENTIFICATION AND ARM 53-30-08-1A-1 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FCB R/H AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D RBL 53 IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=1.150' W=0.590' ORIGINAL THICKNESS= 0.071'; REMAINING =0.050'; MATERIAL LOSS= 0.021'; MAX MAT REMOVE ALLOWABLE =0.015'; FOUND TO BE OUT OF LIMITS  IAW SRM 53-30-08-1A-1 PARA 4A (2) FIG 103 DETAIL C. TOOL ID: ATS2827 S/N: UNKNOWN DUE:01/31/2024.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW FCB R/H AFT BULKHEAD TO SIDEWALL ANGLE IAW SRM 51-40-05 AND DWG # 143A9485 ; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL.;[05] FCB R/H AFT BULKHEAD TO SIDEWALL SUPPORT AT BS 500D WILL BE INSTALLED ON FAULT [TTG8Q004DRF3];[06] VERIFIED CORRECTIVE ACTION 5.
